Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Siciliana

My skin looks dead?

Hi! I'm not sure if this is a question for adult acne, but that's what I have, so I'll post it here. I've been fighting acne for about a year now, and I've used a combination of benzoclin and differin on my face for a couple months. I like what differin had done to clear my cheeks (though, alas, NOT my forehead), and it gave it a nice tone (which, I believe is the experience of many on differin?). Well, I had a breakout on my cheeks, and I got rid of it with lots of benzoclin. The only problem is that now, the skin on my cheeks has the texture and appearance of old dough. No matter how much moisturizer I use, I can't give it back its original tone and appearance. Has this happened to anyone else? What did you do about it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×